# SDR AALA200800809

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE FORWARD CLOSET HAS BROKEN HOUSING.  REPLACED HOUSING FOR EMERGENCY LIGHT AT LEFT NUMBER ONE FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
